# SDR ABXR2011022300003

- Difficulty date: December 22, 2010
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767281
- Aircraft serial: 23307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Part time: 61,337 hours, 21,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK HEAVY MAINTENANCE INSPECTION EVENT FOUND A CRACK UNDER OUTBOARD HYDRAULIC BAY DOOR AFT LOWER PIN RECEPTACALE AND PIN GOUGES IN CHANNEL UNDER AFT LOWER RECEPTACALE FORWARD OF AFT ONE. REPAIR WAS ACCOMPLISHED IAW B767 SRM 51-30-01, 51-40-02, BORING PROCESS BAC 5946, AMES PROCESS STANDARDS MANUAL CH5 SEC 01, AND REA NUMBER B654-60306.
